# SDR ASOA2016060714916

- Difficulty date: June 7, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 32,129 hours, 29,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EXIT, EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-21.  OPS CHECKED GOOD.
